Open Access
Translator Disclaimer
January 2011 Stable causality of the Pomeransky–Senkov black holes
Piotr T. Chrúsciel, Sebastian J. Szybka
Adv. Theor. Math. Phys. 15(1): 175-178 (January 2011).

Abstract

We show stable causality of the Pomeransky–Senkov black rings.

Citation

Download Citation

Piotr T. Chrúsciel. Sebastian J. Szybka. "Stable causality of the Pomeransky–Senkov black holes." Adv. Theor. Math. Phys. 15 (1) 175 - 178, January 2011.

Information

Published: January 2011
First available in Project Euclid: 24 April 2012

zbMATH: 1250.83039
MathSciNet: MR2888010

Rights: Copyright © 2011 International Press of Boston

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.15 • No. 1 • January 2011
Back to Top